# SDR IPXA09M55123

- Difficulty date: March 15, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQUENCE NUMBER 256-F1-002 FWD CARGO DOOR CUTOUT AFT SKIN REPAIR IS GOUGED.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD-11 SRM 53-50-00 FIG 17.
